# SDR IPXA2020052955919

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 69,730 hours, 13,258 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A DIVERSION NR CPD NR 2 FAULT CFDS PROBABLY CAUSE CPC - 2 MOTOR / OFV.  R & R NR 2 OUTFLOW VALVE ACT IAW AMM 21-31-20-000-801.  OPS TEST OK 21-31-01-01-036.
